L p convergence with rates of general singular integral operators
In this article we study the general singular integral operators on the line regarding their convergence to the unit operator with rates in the L p norm, p ≥ 1. The related established inequalities involve the higher order L p modulus of smoothness of the engaged function or its higher order derivative. We give particular applications to trigonometric singular integral operators. © 2012 EUDOXUS PRESS, LLC.
Journal of Computational Analysis and Applications
Anastassiou, G., & Mezei, R. (2012). L p convergence with rates of general singular integral operators. Journal of Computational Analysis and Applications, 14 (6), 1067-1083. Retrieved from https://digitalcommons.memphis.edu/facpubs/5018